# SDR AALA20001216

- Difficulty date: July 25, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1314 - AFTER TAKEOFF DURING GEAR RETRACTION, RED NOSE GEAR LIGHT AND GEAR DOOR OPEN LIGHT ILLUMINATED.  NOSE GEAR REMAINED EXTENDED.  RECYCLED AND GEAR RETRACTED NORMAL.  CHECKED SENSORS, LUBRICATED STRUT AND ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
